Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 521-524
http://dx.doi.org/10.1155/S0161171286000649

Tauberian theorem for the distributional Stieltjes transformation

Institut of Mathematics, Novi Sad, Serbia and Montenegro

Received 31 March 1985; Revised 5 July 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Nikolić-Despotović and S. Pilipović, “Tauberian theorem for the distributional Stieltjes transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 521-524, 1986. https://doi.org/10.1155/S0161171286000649.